Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects, weight gain?

Posted by jtevers on January 20, 2004, at 17:09:34

In reply to Re: Lamictal side effects Dalilah, posted by Flipsactown on January 16, 2004, at 20:33:04

hello all...

i have been taking seroquel ( an antipsychotic ) and neurontin / gabapentin ( a mood stabilizer ) for several years since a diagnosis of bipolar in 2000.

i have consequently gained 60 lbs. in two divided increments of 30 each over two winters due to my med. regimen. ... this weight gain has not responded to diet or exercise and so i am investigating a switch.

a doctor has advised, in case the neurontin is to blame, that i should switch to lamictal / lamotrigine ... she demands that it is weight neutral , but i have read (here) differently.

does anyone who has remained on a trial of lamictal have any insight about its propensity to cause weight gain?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jtevers thread:238206
URL: http://www.dr-bob.org/babble/20040118/msgs/303390.html